Results 1 to 2 of 2

Thread: Can decreasing pred. by 1 mg. cause flare???

  1. #1
    Join Date
    Mar 2009
    Posts
    11
    Thanks
    0
    Thanked 0 Times in 0 Posts

    Default Can decreasing pred. by 1 mg. cause flare???

    I just started tapering from 10 mg. and find it hard to believe that the reason I have had a relapse is due to a 1 mg. reduction in my dosage.......is that possible, or am I just flaring again for other reasons?!?!? I'm so confused! I'll post this on the medications board as well.

    Sassy

  2. #2
    Join Date
    Mar 2009
    Location
    Lake Forest, CA
    Posts
    121
    Blog Entries
    11
    Thanks
    0
    Thanked 0 Times in 0 Posts

    Default

    it might be a combination of the 2. all i know is that when i decreased from 40mg to 30mg, within a few days i had a mild flare. it only lasted a day though. all of our bodies are different so while 1mg might not affect some people, i'm sure it could very well affect others...
    23 year old clinical psychology grad student with lupus (SLE) and nephritis
    Medications: CellCept, Plaquenil, Prednisone, Lisinopril, Lipitor, OsCal+D

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •